A new bivariate extension of FGM copulas

Cécile Amblard 1 Stephane Girard 2
1 TIMB
TIMC-IMAG - Techniques de l'Ingénierie Médicale et de la Complexité - Informatique, Mathématiques et Applications [Grenoble]
2 MISTIS - Modelling and Inference of Complex and Structured Stochastic Systems
Inria Grenoble - Rhône-Alpes, LJK - Laboratoire Jean Kuntzmann, INPG - Institut National Polytechnique de Grenoble
Abstract : We propose a new family of copulas generalizing the Farlie-Gumbel-Morgenstern (FGM) family and generated by two univariate functions. The main feature of this family is two permit the modeling of high positive dependence. In particular, it is established that the correlation range is [-3/4,1] and that the upper tail dependence coefficient can reach any value in [0,1]. Some examples of parametric subfamilies are provided.
Type de document :
Article dans une revue
Metrika, Springer Verlag, 2009, 70 (1), pp.1-17. 〈10.1007/s00184-008-0174-7〉
Liste complète des métadonnées

https://hal.inria.fr/inria-00134433
Contributeur : Stephane Girard <>
Soumis le : vendredi 8 février 2008 - 09:55:02
Dernière modification le : jeudi 11 janvier 2018 - 06:26:20
Document(s) archivé(s) le : mardi 21 septembre 2010 - 15:58:18

Fichier

amblard_girard0.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Cécile Amblard, Stephane Girard. A new bivariate extension of FGM copulas. Metrika, Springer Verlag, 2009, 70 (1), pp.1-17. 〈10.1007/s00184-008-0174-7〉. 〈inria-00134433v2〉

Partager

Métriques

Consultations de la notice

561

Téléchargements de fichiers

332